Closed normal subgroups of the automorphism group of a saturated model of peano arithmetic

Ermek S. Nurkhaidarov, Erez Shochat

Research output: Contribution to journalArticle


In this paper we discuss automorphism groups of saturated models and boundedly saturated models of PA. We show that there are saturated models of PA of the same cardinality with nonisomorphic automorphism groups. We then show that every saturated model of PA has short saturated elementary cuts with nonisomorphic automorphism groups.

Original languageEnglish (US)
Pages (from-to)127-139
Number of pages13
JournalNotre Dame Journal of Formal Logic
Issue number1
StatePublished - Jan 1 2016


All Science Journal Classification (ASJC) codes

  • Logic

Cite this